MAUDE Adverse Event Report: MICROVENTION, INC. VASCULAR PLUG 18; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. VASCULAR PLUG 18; VASCULAR EMBOLIZATION DEVICE
Model Number 45-181000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a partial splenic embolization coil, an azur vascular plug was implanted.Eight minutes after implantation, the plug was observed to have moved 1-2 cm from the original position.The case with successfully completed.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Although the device was implanted in the patient, images were provided for analysis.The investigation is currently ongoing.
 
Additional Manufacturer Narrative
No product(s) were returned for evaluation, but two images were provided.The first image shows the two radiopaque markers of the azur vascular plug in the mid-portion of the splenic artery.The second image shows that the plug markers have migrated distally approximately 2 cm.These images confirm the complaint and show the plug migrated distal to the original deployment.Without the return and physical evaluation of the device, the investigation is unable to determine if a condition existed that would have caused or contributed to the reported event.

Brand Name
VASCULAR PLUG 18
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key13665098
Report Number2032493-2022-00078
Device Sequence Number12081148
Product Code KRD
UDI-Device Identifier00842429101636
UDI-Public(01)00842429101636(11)211026(17)240930(10)0000090107
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K191680
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number45-181000
Device Lot Number0000090107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Supplement Date Received by Manufacturer03/29/2022
Initial Report FDA Received Date03/04/2022
Supplement Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown